Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Upper molar tooth extraction.On antibiotics. Dental X-ray done, normal. Treatment?

I had an upper molar tooth extracted approx end of April this year that had become infected. Tooth extraction was very quick and easy. I was given antibiotics before extraction. However, since extraction I ve experienced aching going up to my nose which has given me a watering eye. I went back to dentist who told me that everything was fine and they also took an x-ray which showed all ok. They gave me antibiotics but I still got this ache/pain around the area of extraction to my nose which seem to affect my sinuses. Don t know where to go from here.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Dentist, Pedodontics 's  Response
I advice u to take an ENT consult. u may be suffering with sinusitis which has gone worse after ur extraction. it sometimes happens as the root of the molar lies very close or into the sinus. do lots of steam inhalations would help
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor